57939

Автор(ы): 

Автор(ов): 

4

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Mathematical Model for the Separation of an Elliptically Polarized Wave in Anisotropic Photonic Crystals into TE- and TM-Waves

ISBN/ISSN: 

1064-2269

Наименование источника: 

  • Journal of Communications Technology and Electronics

Обозначение и номер тома: 

Vol. 65, № 7

Город: 

  • Москва

Издательство: 

  • Pleiades Publishing, Inc.

Год издания: 

2020

Страницы: 

763–770
Аннотация
A one-dimensional anisotropic photonic crystal is considered. A mathematical model is con-structed that separates an elliptical polarization wave into TE- and TM-type waves. The transformationmatrix is found for a periodic structure with an arbitrary number of layers in a period in the form of a blockdiagonal matrix. The transformation matrix is found for an arbitrary number of periods of the structure withanisotropic layers. Dispersion relations are found that determine the boundaries of the allowed zones.

Библиографическая ссылка: 

Вытовтов К.А., Барабанова Е.А., Вишневский В.М., Максименко Ю.А. Mathematical Model for the Separation of an Elliptically Polarized Wave in Anisotropic Photonic Crystals into TE- and TM-Waves // Journal of Communications Technology and Electronics. 2020. Vol. 65, № 7 . С. 763–770.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да